# SDR AU970206

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Lt Body Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 LH BODY GEAR TYRE TREAD SEPARATED - DAMAGE TO LH BODY GEARDOOR AND STRUT ROD
